Psoriasis & Humira

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mellie0
New Member


Date Joined Dec 2008
Total Posts : 1
   Posted 12/23/2008 12:25 PM (GMT -7)   
Too bad so sad!  After 2.5 years in a love-hate relationship with Raptiva, my doc put me on Humira only to have IMMEDIATE and thrilling results, near clearing in my skin.  But alas, after my last shot of Humira, I now have the tell-tale red welts of an allergic reaction, all over my chest and onto my arms, even a bit on my head.  Has anyone "worked through" this stage successfully, or am I now doomed to try something else?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 6:06 PM (GMT -7)
There are a total of 2,733,263 posts in 301,097 threads.
View Active Threads


Who's Online
This forum has 151238 registered members. Please welcome our newest member, ejc61.
333 Guest(s), 10 Registered Member(s) are currently online.  Details
Artist Mark, Scaredy Cat, JoeInBucks, jdm99, LG13, time2reclaim, ShinytopPC, sam12, Meshawmama, wearyRAsufferer


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer